MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
An olympus representative reported on behalf of the customer that three single use repositionable clips failed to deploy properly during a colonoscopy with polypectomy while the patient was bleeding causing the procedure to extend by 20-30 minutes, and eventually, cancelled.The patient was transported to a local hospital to stop the bleeding and the patient subsequently underwent another colonoscopy using third-party clips.The three clips were left inside the patient and will not be returned.There was no further medical intervention needed and no further patient impact reported.This event is reported under the following related patient identifiers: (b)(6) - single use repositionable clip 1/3.(b)(6) - single use repositionable clip 2/3.(b)(6) - single use repositionable clip 3/3.This medwatch is for patient identifier (b)(6).

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi , aomori 036-0 357
JA  036-0357
MDR Report Key17670191
Report Number2429304-2023-00280
Device Sequence Number7068383
Product Code PKL
UDI-Device Identifier04953170385940
UDI-Public04953170385940
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/01/2023
Report Date (Section F) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number22K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/22/2023
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer08/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown